Alert archive / Missouri / Areal Flood Advisories in 2021

Areal Flood Advisory 21, NWS Springfield, MO

May 9, 20219 counties in Missouri

NWS Springfield, MO issued this areal flood advisory at May 9, 2021, 10:57 AM CDT for 9 counties in Missouri. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
May 9, 2021, 10:57 AM CDT (15:57 UTC)
Expired
May 9, 2021, 9:00 PM CDT
In force
10 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barry County, MO, Christian County, MO, Douglas County, MO, Greene County, MO, Lawrence County, MO, Stone County, MO, Taney County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 27 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.0 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2021-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2021-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
518 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

639 
WGUS83 KSGF 091557
FLSSGF

Flood Advisory
National Weather Service Springfield MO
1057 AM CDT Sun May 9 2021

MOC009-043-067-077-109-209-213-225-229-092200-
/O.NEW.KSGF.FA.Y.0021.210509T1557Z-210509T2200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Christian MO-Douglas MO-Greene MO-Lawrence MO-Stone MO-
Taney MO-Webster MO-Wright MO-
1057 AM CDT Sun May 9 2021

The National Weather Service in Springfield has issued a

* Flood Advisory for...
  Northern Barry County in southwestern Missouri...
  Christian County in southwestern Missouri...
  Douglas County in southwestern Missouri...
  Greene County in southwestern Missouri...
  Lawrence County in southwestern Missouri...
  Stone County in southwestern Missouri...
  Northern Taney County in southwestern Missouri...
  Webster County in southwestern Missouri...
  Southwestern Wright County in southwestern Missouri...

* Until 500 PM CDT Sunday.

* At 1057 AM CDT, The Department of Transportation reported flooded 
  low water crossings from previous heavy rain in the advisory area. 
  Between 1 and 2 inches of rain have fallen.

* Some locations that will experience flooding include...
  Springfield, Nixa, Ozark, Republic, Branson, Monett, Aurora and 
  Marshfield.

This includes the following low water crossings...
  Riverdale Road at Finley Creek, Farm Road 164 at The James River 
  just east of Springfield, East Buena Vista Road at Ward Branch 
  south of Springfield, Scenic Avenue in southwest Springfield, 
  Route U at Pedelo Creek northeast of Sparta, Highway 125 just 
  south of Highway 60 and Route O at Tory Creek 2 miles southwest of 
  Highlandville.

This advisory replaces the previous Flood Advisories that were in 
effect for the region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3712 9406 3723 9361 3743 9362 3741 9308
      3743 9307 3718 9244 3680 9210 3681 9276
      3665 9277 3663 9331 3665 9358 3676 9407

$$

JSS
3 follow-up statements
524 
WGUS83 KSGF 091757
FLSSGF

Flood Advisory
National Weather Service Springfield MO
1257 PM CDT Sun May 9 2021

MOC009-043-067-077-109-209-213-225-229-092200-
/O.CON.KSGF.FA.Y.0021.000000T0000Z-210509T2200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Christian MO-Douglas MO-Greene MO-Lawrence MO-Stone MO-
Taney MO-Webster MO-Wright MO-
1257 PM CDT Sun May 9 2021

...FLOOD ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON 
FOR NORTHERN BARRY, CHRISTIAN, DOUGLAS, GREENE, LAWRENCE, STONE, 
NORTHERN TANEY, WEBSTER AND SOUTHWESTERN WRIGHT COUNTIES...

At 1257 PM CDT, The Department of Transportation reported flooding 
from previous heavy rain in the advisory area. Multiple low water 
crossings are flooded in Douglas and Wright Counties.

Some locations that will experience flooding include...
  Springfield, Nixa, Ozark, Republic, Branson, Monett, Aurora and 
  Marshfield.

This includes the following low water crossings...
  Riverdale Road at Finley Creek, Farm Road 164 at The James River 
  just east of Springfield, East Buena Vista Road at Ward Branch 
  south of Springfield, Scenic Avenue in southwest Springfield, 
  Route U at Pedelo Creek northeast of Sparta, Highway 125 just 
  south of Highway 60 and Route O at Tory Creek 2 miles southwest of 
  Highlandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3712 9406 3723 9361 3743 9362 3741 9308
      3743 9307 3718 9244 3680 9210 3681 9276
      3665 9277 3663 9331 3665 9358 3676 9407

$$

JSS
294 
WGUS83 KSGF 092150
FLSSGF

Flood Advisory
National Weather Service Springfield MO
450 PM CDT Sun May 9 2021

MOC009-043-067-077-109-209-213-225-229-100200-
/O.EXT.KSGF.FA.Y.0021.000000T0000Z-210510T0200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Christian MO-Douglas MO-Greene MO-Lawrence MO-Stone MO-
Taney MO-Webster MO-Wright MO-
450 PM CDT Sun May 9 2021

The National Weather Service in Springfield has extended the

* Flood Advisory for...
  Northern Barry County in southwestern Missouri...
  Christian County in southwestern Missouri...
  Douglas County in southwestern Missouri...
  Greene County in southwestern Missouri...
  Lawrence County in southwestern Missouri...
  Stone County in southwestern Missouri...
  Northern Taney County in southwestern Missouri...
  Webster County in southwestern Missouri...
  Southwestern Wright County in southwestern Missouri...

* Until 900 PM CDT.

* At 450 PM CDT, River gauges still show some elevated streamflows 
  across the advisory area. Additionally, multiple low water 
  crossings are still flooded in Douglas and Wright Counties.

* Some locations that will experience flooding include...
  Springfield, Nixa, Ozark, Republic, Branson, Monett, Aurora and 
  Marshfield.

This includes the following low water crossings...
  Riverdale Road at Finley Creek, Farm Road 164 at The James River 
  just east of Springfield, East Buena Vista Road at Ward Branch 
  south of Springfield, Scenic Avenue in southwest Springfield, 
  Route U at Pedelo Creek northeast of Sparta, Highway 125 just 
  south of Highway 60 and Route O at Tory Creek 2 miles southwest of 
  Highlandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3712 9406 3723 9361 3743 9362 3741 9308
      3743 9307 3718 9244 3680 9210 3681 9276
      3665 9277 3663 9331 3665 9358 3676 9407

$$

Rothstein
559 
WGUS83 KSGF 100154
FLSSGF

Flood Advisory
National Weather Service Springfield MO
854 PM CDT Sun May 9 2021

MOC009-043-067-077-109-209-213-225-229-100204-
/O.EXP.KSGF.FA.Y.0021.000000T0000Z-210510T0200Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Christian MO-Douglas MO-Greene MO-Lawrence MO-Stone MO-
Taney MO-Webster MO-Wright MO-
854 PM CDT Sun May 9 2021

...FLOOD ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING FOR NORTHERN 
BARRY, CHRISTIAN, DOUGLAS, GREENE, LAWRENCE, STONE, NORTHERN TANEY, 
WEBSTER AND SOUTHWESTERN WRIGHT COUNTIES...

Flood levels outside of the main stem of the James River basin are 
receding and are no longer expected to pose a threat. Please 
continue to heed remaining road closures.

LAT...LON 3712 9406 3723 9361 3743 9362 3741 9308
      3743 9307 3718 9244 3680 9210 3681 9276
      3665 9277 3663 9331 3665 9358 3676 9407

$$

Rothstein

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this areal flood advisory went out at May 9, 6:25 AM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, May 9, 6:25 AM CDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
625 AM CDT Sun May 9 2021

.SHORT TERM...(Today and tonight)
Issued at 240 AM CDT Sun May 9 2021

A complex of storms are currently moving across central Missouri
extending back to the west into Kansas. Shear vectors are
orientated from west to east and the storm motion of individual
storms is also from west to east. The leading edge of this
complex across central Missouri is moving with the shear vectors,
but is moving into less instability. Gusty winds of up to 50 to 60
mph will be possible with these storms as the sags south into the
Versailles to Rolla area early this morning.

The outflow then turns back to the west and is parallel to the
storm flow, and as a result the outflow is moving south of the
storms. Instability does increase to the south, so additional
storms continue to develop behind the outflow due to the flow
being parallel to the boundary. With the increased instability a
few stronger updrafts will be possible, with hail up to the size
of quarters and winds up to 50 to 60 mph the main severe risk.

With the flow being parallel to the outflow the outflows southern
movement will gradually slow. Storms extended back to the west
into Kansas behind the outflow, so if the outflows southern
movement slows the potential for multiple storms that are capable
of producing heavy rain tracking over the same locations
increases. This will be fairly localized in nature and the best
potential will be from Nevada to Lebanon to the north early this
morning. One to two inches of rainfall will be possible in this
band with locally heavier amounts up to three inches in a short
period. Where these higher amounts occur there will be a flash
flooding risk this morning.

Additional scattered storms have developed across northeastern
Oklahoma and are pushing east into the area. The cap is weaker
across the area, there is less lift but with scattered storms and
modest instability scattered storms will likely occur from now
through the morning hours today. A few of the strongest storms
will be capable of hail up to the size of golf balls and wind
gusts to 60 mph at times.

A front will move southeast through the area this morning ending
the severe potential for northwest to southeast as this occurs.
Strong to severe storms will remain possible across south central
Missouri through noon today then the risk should spread off to
the southeast of the area this afternoon.

Showers and a few storms will linger north of the low this
morning into this afternoon, but no severe weather will occur with
this activity. There will be some uncapped elevated instability
so some embedded rumbles of thunder will be possible into this
afternoon. This activity will produce moderate rainfall, but if it
falls over locations that see heavy rain early this morning could
keep a flood risk into early this afternoon. The lingering
showers and any storms will push out of the area by this evening.

Surface low pressure is moving across northern Oklahoma and
southern Kansas early this morning. This area of surface low
pressure will move east today. Gusty southwesterly winds will
occur ahead of it early this morning with winds shifting to the
north and becoming gusty this morning into this afternoon. The
strongest winds will be through the early morning hours and will
keep the Wind Advisory going as is through 7 AM this morning.

Cooler conditions will move into the area behind the front with
highs only warming into the upper 50s across central Missouri and
east central Kansas to the upper 60s across southeastern Kansas.
Lows tonight will drop into the upper 30s to the middle 40s. Some
valleys in the eastern Ozarks could drop into the middle 30s
tonight into early Monday morning.

.LONG TERM...(Monday through Saturday)
Issued at 240 AM CDT Sun May 9 2021

The region will remain in westerly to northwesterly flow into the
end of the week. Highs in the 60s and lows in the 40s will occur
across the area Monday through Thursday as the cooler air mass is
in place. There is no good signal for widespread rain across the
area through this time. Cannot rule out some light rain or drizzle
at times but overall the chances look low.

Friday into the weekend highs should return to the 70s. An upper
level trough will move through the area this weekend and could
bring chances for some showers and storms to the area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 625 AM CDT Sun May 9 2021

Showers and storms continue to move south through the area head of
a cold front. This activity will continue to move south and will
end from northwest to southeast this morning into early this
afternoon. MVFR to IFR conditions will occur with in the heavier
showers and storms.

Winds will become north to northwesterly behind the front and be
gusty into early this evening. Ceilings will also lower into the
MVFR to IFR range behind the front.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 7 AM CDT this morning for MOZ066-077-078-
     088>090-093>095-101>104.

KS...Wind Advisory until 7 AM CDT this morning for KSZ073-097-101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Wise
Hazardous weather outlook, May 9, 5:42 AM CDT, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
542 AM CDT Sun May 9 2021

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101045-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
542 AM CDT Sun May 9 2021

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Limited flooding risk.
  Elevated lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

Showers and storms will continue to track south through the area
this morning. Frequent lightning and heavy rainfall will occur
with the storms. 1 to 2" of rainfall with locally heavier amounts
up to 3" will be possible in the heavier band of showers and
storms. This will fall in a short period of time and will lead to
the potential for flooding where the heavier amounts occur. A few
strong storms will remain possible across south central Missouri
through the mid morning hours. A few of the strongest storms will
be capable of hail up to the size of quarters and winds up to 50
to 60 mph. All the showers and storms will move east and south of
the area by early this afternoon.

Gusty winds will occur today as gusts up to 30 mph will be
possible at times.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional chances for thunderstorms will occur by late in the
week into next weekend however confidence are low at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Special weather statement, May 9, 7:14 AM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Springfield MO
714 AM CDT Sun May 9 2021

MOZ068-078-079-091300-
Cedar MO-Polk MO-Hickory MO-
714 AM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HICKORY...CENTRAL
CEDAR AND NORTHERN POLK COUNTIES UNTIL 800 AM CDT...

At 714 AM CDT, Doppler radar was tracking a strong thunderstorm near
Stockton, moving east at 60 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Pomme de Terre Lake...            Pomme De Terre State Park...
Stockton Lake...                  Stockton...
Pittsburg...                      Humansville...
Polk...                           Flemington...
Caplinger Mills...                Wagoner...
Elkton...                         Arnica...
Filley...                         Goodson...
Dunnegan...                       Nemo...

LAT...LON 3790 9318 3773 9319 3773 9318 3766 9318
      3766 9398 3780 9400 3784 9371 3783 9357
      3785 9357
TIME...MOT...LOC 1214Z 265DEG 52KT 3773 9389

Lindenberg
Local storm report, May 9, 7:38 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CDT SUN MAY 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     TSTM WND DMG     1 SW GALLOWAY           37.13N 93.25W
05/09/2021                   GREENE             MO   PUBLIC

            TREES AND POWERLINES DOWN IN THE AREA NEAR
            THE SPRINGFIELD NATURE CENTER. DELAYED
            REPORT.

&&

MB
Special weather statement, May 9, 7:38 AM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Springfield MO
738 AM CDT Sun May 9 2021

MOZ077-088-089-091330-
Barton MO-Jasper MO-Dade MO-
738 AM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BARTON...
NORTHEASTERN JASPER AND DADE COUNTIES UNTIL 830 AM CDT...

At 738 AM CDT, Doppler radar was tracking a strong thunderstorm near
Golden City, or 7 miles southeast of Lamar, moving east at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Stockton Lake...                  Lamar...
Greenfield...                     Lockwood...
Jasper...                         Golden City...
Everton...                        Carytown...
Dadeville...                      South Greenfield...
Arcola...                         Cane Hill...
Dudenville...                     Kenoma...
Pennsboro...                      Neola...
Meinert...                        Sylvania...
Bona...

This includes Interstate 49 between mile markers 52 and 56.

LAT...LON 3756 9423 3758 9372 3757 9362 3728 9363
      3729 9432
TIME...MOT...LOC 1238Z 271DEG 42KT 3742 9417

Lindenberg
Local storm report, May 9, 9:43 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 AM CDT SUN MAY 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 AM     FLOOD            1 N BRADLEYVILLE        36.80N 92.91W
05/09/2021                   TANEY              MO   TRAINED SPOTTER

            OLD CHEESE PLANT RD FLOODED ALONG LITTLE
            BEAVER CREEK. IMPASSABLE. REPORT RELAYED VIA
            SOCIAL MEDIA.

&&

DSA
Local storm report, May 9, 10:03 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1003 AM CDT SUN MAY 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 AM     TSTM WND GST     1 SE FAIR GROVE         37.38N 93.14W
05/09/2021  M55 MPH          GREENE             MO   MESONET

            MESONET STATION FW3284 FAIR GROVE.

&&
Special weather statement, May 9, 10:35 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Springfield MO
1035 AM CDT Sun May 9 2021

MOZ104-105-091600-
Ozark MO-Taney MO-
1035 AM CDT Sun May 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR OZARK AND SOUTHEASTERN TANEY
COUNTIES UNTIL 1100 AM CDT...

At 1034 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles east of Taneyville to near Diamond
City. Movement was east at 45 mph.

Nickel size hail will be possible with these storms.

Strong thunderstorms will be near...
  Gainesville around 1100 AM CDT.

Other locations impacted by these storms include Theodosia, Willhoit,
Pontiac, Sundown, Tecumseh, Hardenville, Protem, Thornfield, Rueter
and Sycamore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If on or near Bull Shoals Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3674 9278 3674 9218 3650 9228 3649 9238
      3650 9304
TIME...MOT...LOC 1534Z 270DEG 39KT 3669 9277 3650 9298

Schaumann

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:02 PM CDTRiver Flood WarningSGFVernon3 days
May 9, 1:58 AM CDTSpecial Weather StatementSGFMorgan32 min
May 9, 2:10 AM CDTSpecial Weather StatementSGFNewton50 min
May 9, 2:23 AM CDTSevere Thunderstorm WarningSGFMcDonald39 min
May 9, 2:28 AM CDTSpecial Weather StatementSGFMorgan47 min
May 9, 2:44 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald46 min
May 9, 2:47 AM CDTSpecial Weather StatementSGFLawrence, Newton43 min
May 9, 3:14 AM CDTSpecial Weather StatementSGFChristian, Greene, Webster46 min
May 9, 3:17 AM CDTSevere Thunderstorm WarningSGFBarry, Stone43 min
May 9, 3:22 AM CDTSevere Thunderstorm WarningSGFGreene, Webster38 min
May 9, 3:23 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, Stone52 min
May 9, 3:37 AM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk38 min
May 9, 3:39 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney51 min
May 9, 3:46 AM CDTAreal Flood AdvisorySGFCedar, St. Clair, Vernon6 hr
May 9, 4:04 AM CDTSpecial Weather StatementSGFChristian, Greene, Webster41 min
May 9, 4:09 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster51 min
May 9, 4:11 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney49 min
May 9, 4:23 AM CDTAreal Flood AdvisorySGFCedar, Dade, Greene, Polk, St. Clair, Vernon6 hr
May 9, 4:44 AM CDTSpecial Weather StatementSGFWright46 min
May 9, 4:56 AM CDTSpecial Weather StatementSGFDouglas, Howell49 min
May 9, 5:08 AM CDTAreal Flood AdvisorySGFChristian, Dallas, Greene, Laclede, Polk, Webster and 1 more6 hr
May 9, 5:26 AM CDTAreal Flood AdvisorySGFChristian, Douglas, Ozark, Taney, Webster, Wright6 hr
May 9, 5:32 AM CDTSpecial Weather StatementSGFOzark43 min
May 9, 6:12 AM CDTAreal Flood AdvisorySGFBarton, Cedar, Dade, Greene, Jasper, Lawrence and 1 more6 hr
May 9, 6:53 AM CDTAreal Flood AdvisorySGFBarry, Christian, Greene, Jasper, Lawrence, Newton and 3 more6 hr
May 9, 7:14 AM CDTSpecial Weather StatementSGFCedar46 min
May 9, 7:38 AM CDTSpecial Weather StatementSGFDade52 min
May 9, 7:48 AM CDTRiver Flood WarningSGFBates, Vernon23 hr
May 9, 8:59 AM CDTSevere Thunderstorm WarningSGFBarry, Stone31 min
May 9, 9:51 AM CDTAreal Flood AdvisorySGFBarton, Cedar, Dade, Dallas, Polk, Vernon6 hr
May 9, 9:56 AM CDTSevere Thunderstorm WarningSGFStone, Taney34 min
May 9, 10:35 AM CDTSpecial Weather StatementSGFOzark25 min
May 9, 11:21 AM CDTAreal Flood AdvisorySGFHowell, Ozark14 hr
May 9, 2:59 PM CDTAreal Flood WarningSGFBarry, Stone4 hr
May 9, 3:18 PM CDTAreal Flood WarningSGFChristian, Greene10 hr

Nearby

Areal Flood Advisories in Missouri, 2021Every areal flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.